AMS eContent Search Results
Matches for: msc=(45E10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Ismet Özdemir and Ö. Faruk Temizer. The boundaries of the solutions of the linear Volterra integral equations with convolution kernel. Math. Comp. 75 (2006) 1175-1199. MR 2219024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Hermann Brunner, Arvet Pedas and Gennadi Vainikko. The piecewise polynomial collocation method for nonlinear weakly singular Volterra equations. Math. Comp. 68 (1999) 1079-1095. MR 1642797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. Saranen and G. Vainikko. Fast solvers of integral and pseudodifferential equations on closed curves. Math. Comp. 67 (1998) 1473-1491. MR 1489973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] P. P. B. Eggermont and Ch. Lubich. Operational quadrature methods for Wiener-Hopf integral equations . Math. Comp. 60 (1993) 699-718. MR 1160274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. M. Bownds. Corrigendum: ``On solving weakly singular Volterra equations of the first kind with Galerkin approximations'' (Math. Comp. {\bf 30} (1976), no. 136, 747--757) . Math. Comp. 31 (1977) 808. MR 0438748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John M. Bownds. On solving weakly singular Volterra equations of the first kind with Galerkin approximations . Math. Comp. 30 (1976) 747-757. MR 0438747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1

American Mathematical Society